Random networks with sublinear preferential attachment: the giant component


Dereich, S. and Morters, P., 2013. Random networks with sublinear preferential attachment: the giant component. Annals of Probability, 41 (1), pp. 329-384.

Related documents:

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (785kB) | Preview

    Official URL:

    Related URLs:


    We study a dynamical random network model in which at every construction step a new vertex is introduced and attached to every existing vertex independently with a probability proportional to a concave function f of its current degree. We give a criterion for the existence of a giant component, which is both necessary and sufficient, and which becomes explicit when f is linear. Otherwise it allows the derivation of explicit necessary and sufficient conditions, which are often fairly close. We give an explicit criterion to decide whether the giant component is robust under random removal of edges. We also determine asymptotically the size of the giant component and the empirical distribution of component sizes in terms of the survival probability and size distribution of a multitype branching random walk associated with f.


    Item Type Articles
    CreatorsDereich, S.and Morters, P.
    Related URLs
    URLURL Type
    DepartmentsFaculty of Science > Mathematical Sciences
    Research Centres
    Centre for Mathematical Biology
    ID Code26621


    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...